Hiccup and apparent myoclonus after hydrocodone: review of the opiate-related hiccup and myoclonus literature.

@article{Lauterbach1999HiccupAA,
  title={Hiccup and apparent myoclonus after hydrocodone: review of the opiate-related hiccup and myoclonus literature.},
  author={Edward C. Lauterbach},
  journal={Clinical neuropharmacology},
  year={1999},
  volume={22 2},
  pages={
          87-92
        }
}
The author recently encountered a patient with hiccups, intermittently accompanied by apparent focal rhythmic diaphragmatic myoclonus after hydrocodone administration. Review of the literature disclosed a paucity of previous reports of hiccup, but many reports of myoclonus after opiate administration. A wide variety of opiates and routes of administration have been implicated, but high doses and the presence of other agents (antipsychotics, antiemetics, nonsteroidal antiinflammatory agents… CONTINUE READING
BETA
Tweets
This paper has been referenced on Twitter 2 times. VIEW TWEETS

Citations

Publications citing this paper.
SHOWING 1-10 OF 12 CITATIONS

Similar Papers

Loading similar papers…